Chemo side-effects led to man's death

Old County Hall

Old County Hall

First published in News

A retired architect died from side-effects of his chemotherapy, an inquest heard.

Retired architect Frank Holgate, 67, of Chipping Norton, died at Oxford’s Churchill Hospital on November 25.

His doctor, David Church, told the inquest at Oxfordshire Coroner’s Court on Thursday the chemotherapy had reduced his neutrophil white blood cell count to less than one, compared to a healthy rating of between two and seven.

Giving a narrative verdict, assistant coroner Nicholas Graham ruled the medical cause of death had been neutropenic sepsis.

Our top stories:

Comments

Comments are closed on this article.

Send us your news, pictures and videos

Most read stories

Local Info

Enter your postcode, town or place name

About cookies

We want you to enjoy your visit to our website. That's why we use cookies to enhance your experience. By staying on our website you agree to our use of cookies. Find out more about the cookies we use.

I agree